# SDR CALA2025030702615

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 88,155 hours, 11,368 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER LNDG FAS REPORTED ACRID SMELL IVO DOOR 2L AND 3L RAN A/C PACKS SEQUENCED WITH APU, LEFT ENGINE AND RIGHT ENGINE RUNNING RESPECTIVELY TO ISOLATE REPORTED ODER.  NO ODERS NOTED IN ANY COMBINATION OF BLEED SOURCE OR PACK SETTINGS. WHEN RECIEVING AIRCRAFT COULD NOT DUPLICATE, RAN BOTH ENGINES AND APU WITH PACKS. COULD NOT SMELL ANYTHING AT THIS TIME. CONTINUE TASK 05-51-58-800-801-C3 REF TASK 05-51-58-800-801-C3, TURNED ALL LIGHTS AND FLUSHED TOILETS . NO SMELL NOTED. CHECKED GALLEYS FOUND DIRTY OVEN TRAY, REMOVED TRAYS AND CLEANED OVEN. NO SMELL AFTER CLEANING NOTED. COMPLETED TASK 05-51-58-800-801-C3, CALLED TOMC NO FORM 46.6020 FILLED OUT BY FLIGHT CREW. NO DEFECTS NOTED. OK FOR SERVICE.
